# SDR 02FDEA00771

- Difficulty date: October 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 10,322 hours, 5,386 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT NR 1 FIRE WARN/BELL WARN LT RET'D THROTTLE AND WARN STOPPED.  COMPLETED FIRE S/D CKLIST AND RTO TO MEM FOR LD.  LT & BELL EXT WHEN THROTTLE RTO, BUT ACTIVATED WHEN THROTTLE ADVANCED.  INSP FIRE LOOPS NR 1 ENG FOUND LOOP MAKING PHYSICAL CONTACT WITH PNEUMATIC DUCT.  FOUND HYD RESERVOIR HOSE CHAFED, CONTACT WITH LOOP SECT DH4.  REPOSITIONED DH4 LOOP, REPLACED HYD RESERVOIR PRESS LINE IAW A300 MM 20-23-12-0.  NO ENG RUN, CLOSED COWLS PER IAW A300 MM 71-13-00-3F.  RAN ENG PER IAW JRH6-10 POWER ASSURANCE RUN FOR 5 MINS & 73 PERCENT WITH HP OPEN FOR 5 MINS & TAXI TO HIGH POWER RUN PAD, CND, OK FOR SERVICE.
